# SDR SWAA2021061470367

- Difficulty date: May 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT LT WING ; 2021-215294 / SUMMARY EA 21-157-01494 HAS BEEN APPROVED; ACTIVATED; AND ATTACHED AS A SUBTASK TO FAULT TTG8Q004ZJE0.; REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT LT WING I.A.W EA #21-157-01494; PART 21-157-01494-WIP1.; REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT LT WING I.A.W EA #21-157-01494; PART 21-157-01494-WIP1.RII
